# SDR 06FDEA0165

- Difficulty date: January 12, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 47,138 hours, 10,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT RIGHT HAND TUNNEL STATION 5-123 LONGERON 33R FOUND CRACKED.  CENTER CARGO COMPARTMENT RIGHT HAND TUNNEL STATION 5-123   LONGERON 33R   REPAIRED AS PER SRM 53-10-00 FIGURE 1 VOLUME I.  THIS REPAIR IS CLASSIFIED AS MAJOR   REPAIR   AS PER GMM 6-2-100.
